MathSciNet Relay Station
MathSciNet bibliographic data
MR656092 (84h:17005) 17B20 (17B50)
Gregory, Thomas B. On simple reducible depth-two Lie algebras with classical reductive null component. Proc. Amer. Math. Soc. 85 (1982), no. 3, 318–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement